# SDR SWAA2022071113840

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED BS 1016 INTERNAL AREA AT VERTICAL STABILIZER 2022-305624 / [01] REPLACED BRACKET ANGLE LOCATED BS 1016 INTERNAL AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG# 176A3001-9; SH: 23; REV: D; AND DWG# 176A3101-17; SH: 4; REV: -. SEE INDIVIDUAL SIGNS-OFF BELOW;[02] CORRECTIVE ACTION VERIFIED AND COMPLETED ITEM RII : REPLACED BRACKET ANGLE LOCATED BS 1016 INTERNAL AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG# 176A3001-9; SH: 23; REV: D; AND DWG# 176A3101-17; SH: 4; REV: -.  SEE INDIVIDUAL SIGNS-OFF BELOW
